zbMATH — the first resource for mathematics

Optimal time splitting for two- and three-dimensional Navier-Stokes equations with mixed derivatives. (English) Zbl 0467.76062

76N10 Existence, uniqueness, and regularity theory for compressible fluids and gas dynamics
65N06 Finite difference methods for boundary value problems involving PDEs
35Q30 Navier-Stokes equations
76E99 Hydrodynamic stability
Full Text: DOI
[1] MacCormack, R.W., (), 151
[2] Olson, L.E.; McGowan, P.R.; MacCormack, R.W., Numerical solution of the timedependent compressible Navier-Stokes equations in inlet regions, (), 338, TM X-62
[3] Shang, J.S.; Hankey, W.L., Numerical solution of the Navier Stokes equations for supersonic turbulent flow over a compression ramp, AIAA paper 75-4, (1975)
[4] MacCormack, R.W.; Baldwin, B.S., A numerical method for solving the Navier-Stokes equations with application to shock-boundary layer interaction, AIAA paper 75-1, (1975) · Zbl 0325.76070
[5] Strang, G.W., SIAM J. numer. anal., 5, 506-517, (1968)
[6] Marchuk, G.I., ()
[7] Turkel, E., Math. comp., 27, No.124, 729-736, (1973)
[8] Friedricks, K.O.; Lax, P.D., (), 1686-1688, No. 8
[9] Gottlieb, D., SIAM J. numer. anal., Vol. 9, 650-661, (1972)
[10] Abarbanel, S.; Gottlieb, D., Math. comp., 27, 506-523, (1973)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.